Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

abstrakt

Member
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About abstrakt

  • Rank
    New Member
  1. *please move this post to the correct forum. I posted in the wrong one, sorry.* but as i was saying, my derm wouldn't allow past 90 pills. I asked him but he said according to my weight, that's the most I could take. I weigh 140lbs but I didn't think that should matter. I can't just overrule my derm either so i was pretty annoyed by that.
  2. Well, like I said, the first time I did it for 2 months was because of some insurance conflicts. After the 2 months was up, my face was clear so I decided not to get anymore because I would have had to pay cash. After I broke out again, I decided I wanted to pay cash for it but my derm only prescribed 2 months worth and told me tot ake it every other day so it would last me approx 4 months. And now, my 3rd visit to the derm, I told him I wanted a full course but he said according to my weight, I
  3. So here's my situation. My derm prescribed me a 90 pill supply of accutane. He gave me 2 options: 1) take one pill per day for 3 straight months and see what happens OR 2) take 1-2 pill2 per WEEK so the 90 pill supply can last 1-2 years. The reason he gave me the latter option is because I have been on accutane twice before. However, both times, I only took 60 day supply. The first time, I took 2 straight months and stopped because of some insurance problems. My face was clear for 3 months after
  4. how would i do that though? my pills are 40mg each? the only way would ask the doctor to lower my dosage..or cut the pill, perhaps? but that seems out of the question.
  5. the doc put me at 40mg every other day. i've been consistent ever since december. so i dunno why the sudden change...
  6. i've been on accutane for about 3 months now. initially, my facial oil completely stopped. but recently, the past week or so, i've noticed that it came back even though i've been on the same treatment of accutane. could it be my body is starting to get immune to it? what's going on? thanks.
  7. i don't do any drugs but i might drink a little tonight. should i? and if i do, what's the limit i should set for myself. i've only drank once since i've been on it and i didn't really feel any after effects of it.
  8. i'm on my 2nd month of accutane and everything has been going well. side effects have been to the minimal but lately, about the past 10 days, my arms have been dry. and i guess at night, i would scratch and in the morning it would look all red and look like a rash or something, esp the bottom side of my arm. is this accutane related? or what? please help because i'm a little worried. thanks.
  9. it's not acne forming. i know that for sure. it kind of feels like when you get your teeth numbed and it's swollen. like that except it's very small. i called the derm and he suggested i take my 40mg every other day. i skippped my first day today and it went away, for the most part.
  10. c'mon. i know somebody out there knows what's going on.. i'm starting to really worry now..
  11. anybody know what's going on? i was asking around and my friend mentioned that i may be allergic to it. if i am, i will be very very disappointed..
  12. i've been on accutane for about 2 1/2 weeks now. all the normal side effects are there, dry lips, lower back pains, etc. except i noticed the left side of my face is a LITTLE swollen. at first i thought i was crazy but then a couple days passed and it seemed to get a little bigger. it's not noticeable from a distance but i can tell when i look into the mirror. and it's mostly on the jawline area that is swelling up. then i read my accutane manual/handbook and it said if i start to get any swelli
  13. i was curious to see if anybody out there had some stastical figures for post-accutane treatment.. what percentage of people start breaking out again after a year or so after they finished their accutane? what percentage have their acne problem put in remission permanently? this info would be pretty helpful because i'm anxious about finishing up (even though i just started) but i don't want to know after a certain amt of time, my acne will return.
  14. i just started on 40mg accutane 1 pill per day. i'm 4 days in now and i haven't noticed any side effects (dry skin, chapped lips, etc.) maybe it's too soon, which it probably is.. but how long does it normally take to kick in? and also, to the people who are currently on this medication or have been thru it before.. did you guys use any over the counter stuff while you were on it? or did you just wash your face daily and that was it?
×